# SDR USAA2011101800030

- Difficulty date: October 10, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367211200000
- Condition: Debonded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CABIN FLOOR PANEL 261ZF HAS AREA OF DISBOND BETWEEN FR 57.1 AND FR 58 AT Y1975.  REPAIRED CABIN FLOOR PANEL 261ZF AT BETWEEN FR 57.1 AND FR 58 AT Y1975 IAW A330 AMM 25-28-43.
